Acute septic shock during pegylated-interferon and ribavirin therapy in a patient with chronic hepatitis C who underwent aortic graft replacement.

@article{Kobayashi2011AcuteSS,
  title={Acute septic shock during pegylated-interferon and ribavirin therapy in a patient with chronic hepatitis C who underwent aortic graft replacement.},
  author={Yoshinao Kobayashi and Kohta Nishihama and Hidehiro Miyachi and Hideaki Tanaka and Norihiko Yamamoto and Mohoh Iwasa and Toshio Fukutome and Taizo Shiraishi and Yoshiyuki Takei},
  journal={Clinical journal of gastroenterology},
  year={2011},
  volume={4 3},
  pages={179-183}
}
We report an autopsied case of a 59-year-old woman with acute septic shock from methicillin-resistant Staphylococcus aureus (MRSA) infection during combination therapy with pegylated-interferon-α-2b (PEG-IFNα-2b) and ribavirin. She underwent aortic graft replacement for the treatment of a dissecting aneurysm. We observed her latent infection closely for… CONTINUE READING